International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 429-433
Involutions with fixed points in -Banach spaces
1Department of Mathematics and Computing, College of Science, Sultan Qaboos University, P.O. Box 32486, Alkhod, Muscat, Oman
2Department of Mathematics, Faculty of Science, Aligarh Muslim University, Aligarh 202002, India
Received 28 January 1992; Revised 2 April 1992
Copyright © 1993 M. S. Khan and M. D. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some results on fixed points of involution maps in -Banach spaces have been obtained. These are extensions of those proved earlier by Goebel-Zlotkiewicz, Sharma-Sharma, Assad-Sessa and Iśeki.